Article: The American species of snapping shrimps of the genus Synalpheus
Add this to your Mendeley library Report an error

Title

The American species of snapping shrimps of the genus Synalpheus

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

36

Series / Issue

Issue: 1659

Pages

1--93

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.36-1659.1

Title

The American species of snapping shrimps of the genus Synalpheus

By

Coutière, H

Genre

Article

Date of Publication

1909

Original Publication

Proceedings of the United States National Museum

Volume

36

Series / Issue

Issue: 1659

Pages

1--93

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.36-1659.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The American species of snapping shrimps of the genus Synalpheus</title>
</titleInfo>
<name>
<namePart>Couti&#232;re, H</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>36</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>93</end>
</extent>
<date>1909</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52535</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52535,
title = {The American species of snapping shrimps of the genus Synalpheus},
journal = {Proceedings of the United States National Museum},
volume = {36},
url = {http://www.biodiversitylibrary.org/part/52535},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Coutière, H},
year = {1909},
pages = {93},
}

Download EndNote citation

%0 Journal Article
%A Coutière, H
%D 1909
%T The American species of snapping shrimps of the genus Synalpheus
%J Proceedings of the United States National Museum
%V 36
%U http://www.biodiversitylibrary.org/part/52535
%R 10.5479/si.00963801.36-1659.1